# SDR SWIA200515312

- Difficulty date: July 15, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 20,789 hours, 30,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY LIGHT IN BACK OF CABIN IS OUT.  INSTALLED BULB INTO SOCKET OF EMERGENCY LIGHT IN THE BACK OF THE CABIN.  OPS CHECKS GOOD.
